You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Some Problems on Br-Completeness
T. K. Mukherjee
Proceedings of the American Mathematical Society
Vol. 46, No. 3 (Dec., 1974), pp. 367-374
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2039932
Page Count: 8
You can always find the topics here!Topics: Topological theorems, Mathematical theorems, Mathematical problems, Counterexamples, Topology, Integers
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this paper, we give examples to show the following: 1. The product of two B-complete spaces is not necessarily Br-complete. 2. The Mackey dual of a strict LF-space is not necessarily Br-complete. 3. A separable, reflexive, and strict LF-space is not, in general, Br-complete. The second point has reference to a problem of Dieudonné and Schwartz which asks essentially whether the Mackey dual of a strict LF-space is B-complete and which was answered in the negative by Grothendieck.
Proceedings of the American Mathematical Society © 1974 American Mathematical Society